# SDR ASAA2015081912949

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 28,163 hours, 8,699 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES WILL NOT STAY ENGAGED.  ACFT GROUNDED. ACCOMPLISHED AUTOTHROTTLE SYSTEM OPS TEST REF MM 22-31-00-710-801.  ALL TESTS PASSED.  GROUND VERIFICATION SUCCESSFUL.  ACFT UPGRADED TO CAT IIIA AUTOLAND & HOUSING STATUS SCREW REFLECTS THE SAME.
